# SDR 2004F00415

- Difficulty date: May 7, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N962J
- Make and model: Cessna 550
- Aircraft serial: 5500453
- Engine: Pwa JT15D4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65223053
- Condition: Corroded
- Location: Lt Wing
- Part time: 7,106 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REMOVAL OF THE LT WING DEICE BOOT, CORROSION ON THE IB WING SKIN WAS FOUND.  THE DAMAGE WAS MEASURED AND FOUND TO EXCEED THE MANUFACTURERS LIMITS REQUIRING WING SKIN REPLACEMENT.  THE DAMAGE WAS LIMITED TO CORROSION PITTING, NONE HAD PENETRATED THOUGH THE SKIN.
